| Model Number |
980 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
07/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator shut down and generated an audible alarm.The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation method, result and conclusion codes.Device evaluation summary: the service engineer (se) inspected the device and was unable to duplicate the reported issue.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.